# SDR IPXA2019032440422

- Difficulty date: March 10, 2019
- Submitted: March 25, 2019
- Operation: Air carrier
- Aircraft: N280UP
- Make and model: Doug MD-11F
- Aircraft serial: 48634
- Aircraft time: 63,393 hours, 11,794 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Skin
- Part number: 22151235253
- Part serial: 305
- Condition: Cracked
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2C NR 2 ENG. LT T/R AFT FIXED INNER BARREL SKIN IS CRACKED. REPAIRED CRACKED NR 2 ENG. LT T/R IAW EA 011-7830-01-A7657 REV. I/R AND EO MD11-7830-71920-A. (MINOR)
